Meds not working like they used to

Hi all, due to having various reactions with other medications for my chronic body aches, I was put on Hydrocodon/Acetaminophen.

Even though I still experienced fatigue, It seemed like I had finally found something to manage my pain. I have been taking it for quite some time but now when I take a pill I feel bad. It's similar to my body aches. After about 30 min it seems to go away. It still helps my body aches due to my Fibro but I hate feeling bad before I feel better. Am I staring to have a reaction to this med? This is strong stuff and I can't imagine what my doctor would replace it with.

I had a similar reaction to Gabapentin. I was taking 3 600mg tabs a day. It worked for a while but then I started having terrible leg pain. I finally figured it that it was caused by the Gabapentin. So I'm off that completely.

So, am I having a reaction to the Hydrocodon?

2 Replies

  • I'm not familiar with this medication, I would suggest you see your GP about this it sounds quite unpleasant. Lou x

  • I do not know this medication either, but I would definitely discuss this with your GP as if you are having a reaction they really need to know. I want to genuinely wish you all the best of luck.

    All my hopes and dreams for you


You may also like...